Volgen
Marius Crainic
Marius Crainic
Prof. of Mathematics, Utrecht University
Geverifieerd e-mailadres voor uu.nl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Integrability of Lie brackets
M Crainic, RL Fernandes
Annals of Mathematics, 575-620, 2003
5682003
Integrability of Poisson brackets
M Crainic, RL Fernandes
Journal of Differential Geometry 66 (1), 71-137, 2004
2802004
Differentiable and algebroid cohomology, van Est isomorphisms, and characteristic classes
M Crainic
Commentarii Mathematici Helvetici 78 (4), 681-721, 2003
2482003
Integration of twisted Dirac brackets
H Bursztyn, M Crainic, A Weinstein, C Zhu
Duke Mathematical Journal 123 (3), 549-607, 2004
2032004
Representations up to homotopy of Lie algebroids
CA Abad, M Crainic
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (663 …, 2012
1482012
Lectures on integrability of Lie brackets
M Crainic, RL Fernandes
Geom. Topol. Monogr 17, 1-107, 2011
1422011
Generalized complex structures and Lie brackets
M Crainic
arXiv preprint math/0412097, 2004
114*2004
A homology theory for étale groupoids
M Crainic, I Moerdijk
Walter de Gruyter GmbH & Co. KG 2000 (521), 25-46, 2000
1082000
Dirac structures, momentum maps, and quasi-Poisson manifolds
H Bursztyn, M Crainic
The breadth of symplectic and Poisson geometry, 1-40, 2005
962005
On the perturbation lemma, and deformations
M Crainic
arXiv preprint math/0403266, 2004
962004
Deformations of Lie brackets: cohomological aspects
M Crainic, I Moerdijk
Journal of the European Mathematical Society 10 (4), 1037-1059, 2008
882008
Representations up to homotopy and Bottʼs spectral sequence for Lie groupoids
CA Abad, M Crainic
Advances in Mathematics 248, 416-452, 2013
80*2013
Foliation groupoids and their cyclic homology
M Crainic, I Moerdijk
arXiv preprint math/0003119, 2000
802000
Cyclic cohomology of étale groupoids; the general case
C Marius
arXiv preprint funct-an/9712001, 1997
731997
Integrability of Jacobi and Poisson structures
M Crainic, C Zhu
Annales de l'institut Fourier 57 (4), 1181-1216, 2007
66*2007
Multiplicative forms and Spencer operators
M Crainic, MA Salazar, I Struchiner
Mathematische Zeitschrift 279 (3), 939-979, 2015
652015
The Weil algebra and the Van Est isomorphism
C Arias Abad, M Crainic
Annales de l'institut Fourier 61 (3), 927-970, 2011
582011
Cyclic cohomology of Hopf algebras
M Crainic
Journal of Pure and Applied Algebra 166 (1-2), 29-66, 2002
552002
Čech-De Rham theory for leaf spaces of foliations
M Crainic, I Moerdijk
Mathematische Annalen 328 (1), 59-85, 2004
542004
Dirac geometry, quasi-Poisson actions and D/G-valued moment maps
H Bursztyn, M Crainic
Inst. de Matemática Pura e Aplicada, 2007
50*2007
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20